# SDR USAA920080516

- Difficulty date: February 26, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 91
- Aircraft time: 58,634 hours, 26,017 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR 617 PHX - EEL - PASSENGER SEAT EMERGENCY ESCAPE PATH LIGHT AT 5 LT INOP.  REPLACED SPLICES IN RUN ON SEAT 5 LT EMERGENCY ESCAPE PATH LIGHT.  OPERATIONAL CHECK WAS GOOD.
